# SDR UALA2013071604987

- Difficulty date: July 15, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 41,568 hours, 18,001 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Unwanted Deploy
- Location: Row 7 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DROPPED ROW 7DEF.   REPACKED MASKS IAW AMM. PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM, OPS CHECKED GOOD.
